6 doctors weighed in:
Is it possible to feel the side effects of buproprion (wellbutrin, zyban) on the 1st day?
6 doctors weighed in

Dr. Andrew Ho
Psychiatry
5 doctors agree
In brief: Yes, it is
It is not uncommon to experience drug effect on first day.
Keep in mind that often early effects that you "feel" will change or go away as you continue to take the medication. Of course, allergic reactions (eg rash) is in a different category. If you experience allergic reaction, you should call / show your doctor.

In brief: Yes, it is
It is not uncommon to experience drug effect on first day.
Keep in mind that often early effects that you "feel" will change or go away as you continue to take the medication. Of course, allergic reactions (eg rash) is in a different category. If you experience allergic reaction, you should call / show your doctor.
Dr. Andrew Ho
Dr. Andrew Ho
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors